MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PLEXA PROMRI S DX 65/17; ICD LEAD

BIOTRONIK SE & CO. KG PLEXA PROMRI S DX 65/17; ICD LEAD
Model Number 436910
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
This lead was explanted due to shock impedance out of range.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.Upon receipt, the lead under complaint was found cut 13.5 cm distal to the is-1 connector pin and 11 cm proximal to the lead tip.The proximal and distal fragments were received for analysis.The medial fragment was not returned.An extraction aid was found on the distal fragment; it is reasonable to assume that the lead was cut during the surgery.The returned lead fragments were analyzed.The inspection revealed that the insulation was, apart from the present cut, free of breaches.During the electrical analysis, the dc resistances of the received conductor fragments were measured.No peculiarities were found.Further analysis of the returned lead fragments did not reveal any irregularity that might have contributed to the reported clinical observation.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
PLEXA PROMRI S DX 65/17
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24249121
Report Number1028232-2026-00594
Device Sequence Number9593549
Product Code NVY
UDI-Device Identifier04035479158798
UDI-Public(01)04035479158798(17)230630
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number436910
Device Catalogue Number436910
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/04/2026
04/08/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date02/04/2026
04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale